I was on it for only 5 day's=& maybe it was just me,but I want to warn people-it made me VERY suicidal! seriously! day 2 of not being on it & am not feeling that way anymore,so,I DO!! blame the drug.Try not to become a "Gennie Pig" as I have been through so many yrs!!say NO!! if you don't want to try something,that IS!! your right.hope I helped at least 1 person here,know it's not you,it's the D***!! drug!,Lori~(panic disorder & depression)
Buspar as well as any medication has an effect on a persons chemical makeup. Each person is different with their chemical build and thus medications act according to this. I have been on Buspar for some time and must say that it has helped a tremendous amount. I hope that you find something that works for you. Good luck all
It ***** an it will give u the worst headache ever...well it did to me I only took it for two days not even the full dosage it was supposed to be a half of a 15mg but I took only a corner piece an it gave me horrible headaches an my anxiety was still there.....did anyone have the same side affects as me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.